# SDR COEA2016072913807

- Difficulty date: July 29, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 35,637 hours, 39,575 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Bracket
- Part number: S55471011210
- Condition: Damaged
- Location: Rudder Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK, RUDDER TRIM ACTUATOR ATTACH BRACKET HAS GOUGES AND LOWER WEB IS BENT.  REPAIR IAW SRAS ES-3322/16.10548 ISSUE A DATED 8/26/2016.
